# SDR IXXA07SMN121S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2753715
- Condition: Cracked
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT, LONGERON-35 RIGHT CRACKED AT STATION 1100.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED LONGERON SEGMENT.  FABRICATED NEW SEGMENT OF LONGERON AND EXTERNAL DOUBLER.  INSTALLED NEW REPAIR PARTS NEW FASTENERS IAW FORM 8100-9 DATED 03/15/2007, BOEING MESSAGE NUMBER 1-296019761-5 DATED 03/15/2007, DC8 SRM 53-2-2 FIGURE 13 TR NUMBER 53-191 DATED 10/15/2003, DC8 SRM 51-1-21, DC8 SRM 53-2-2 FIGURE 13 TR NUMBER 53-191, BOEING MESSAGE NUMBER 1-296019761-5 (SKETCH JCTO4049 FIGURE 1AND 2), SEMAN DRAWING ED-4470,DC8 SRM 53-4-1 FIGURE 44B SHEET 1 ITEM "R", AND DC8 SRM 51-2-0 FIGURE 50 SHEET 72B.
